| Model Number |
H74939352050 |
| Medical Device Problem Codes |
Device-Device Incompatibility (2919); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
04/21/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D2b: pro code (product code) - obj.
Event or Problem Description
It was reported that catheter issue occurred.An opticross hd imaging catheter was selected for ultrasound examination of the target lesion.During the procedure, the intravascular ultrasound (ivus) catheter was inserted post-stent placement.The transducer caught on the stent edge and broke off in the vessel.The device fragment was trapped using another stent.The procedure was completed using an alternative method, and no patient complications were reported.